Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Getting electric shock and needles sensation on the back of hand during sex. What is causing this?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3391 Questions
hello I know this may sound really strange but the last few times me and my partner have had intercourse I have had a definate electric shock/pins & needles sensation on the back of my left hand but only on intial penetration/entry when my partners penis first makes contact with the entrance to my vagina and i just think its a bit wierd and wonder what may be causing it.....please enlighten me....thanks!
Posted Tue, 21 Aug 2012 in General Health
Answered by Dr. Raju A.T 4 hours later

Thanks for your query.

I would not consider there to be any relation between such an effect and the intercourse.

It could be a non specific sign of generalised excitement occurring during the intercourse.

There is no such pathology which can cause tingling in the hand due to intercourse.The tingling is usually a symptom seen in nerve weakness or any kind of damage to the nerves.

I could only postulate that the excitement involved during the penetration could have unmasked the weakness in the hand nerves.

Please come up with follow ups if any.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor